MathSciNet Relay Station
MathSciNet bibliographic data
MR1223515 (95d:47035) 47B38 (46E10 46J99)
Koide, Toshiko A note on Hermitian operators on function spaces. Proc. Amer. Math. Soc. 123 (1995), no. 3, 765–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement